Psych Central

Go Back   Forums at Psych Central > Mental Health Support > Schizoaffective Disorder



advertisement
Reply
 
Thread Tools Display Modes
Old 10-15-2016, 02:47 PM   #1
Junior Member
 
Leselase's Avatar
Leselase has no updates.
 
Member Since: Sep 2016
Location: Someplace
Posts: 19
My Mood:

5 hugs
given
Default I feel brain dead

When I'm on a low, I feel so brain dead. I just can't think, my brain cells feel like they're disintegrating by the second..

I'm feeling this right now. I think I prefer the manic side. What about you guys? Does anyone else experience this brain dead feeling?
__________________
Lamotrigine
Olanzopine
Aripiprazole

Schizoaffective disorder
Leselase is offline   Reply With Quote

advertisement
Old 10-16-2016, 01:34 PM   #2
Apparition
 
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: The Minne-apple
Posts: 13,571 (SuperPoster!)
My Mood:

2 yr Member
9,677 hugs
given
PC PoohBah!
Smile Re: I feel brain dead

Well... the Skeezyks IS pretty-much brain dead. But in my case it's at least partly due to age, as well as to mental health challenges. Hope you start feeling better again soon, Leselase.
Skeezyks is offline   Reply With Quote
Old 10-24-2016, 03:46 PM   #3
Member
Biteplate has no updates.
 
Member Since: Oct 2016
Location: Maineville
Posts: 163
1 hugs
given
Default Re: I feel brain dead

I get that too! Right now I feel like my brain is useless. I hate this feeling.
Biteplate is offline   Reply With Quote
Old 10-29-2016, 10:50 AM   #4
Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,182 (SuperPoster!)
2,296 hugs
given
Default Re: I feel brain dead

Sometimes the psych drugs can do it. Too much antipsychotic, too high a dose of lithium or anti-convulsants used as mood stabilizers, too much sedation, etc.
still_crazy is offline   Reply With Quote
Old 10-30-2016, 07:44 PM   #5
Junior Member
j2073 has no updates.
 
Member Since: Oct 2016
Location: Florida
Posts: 12
My Mood:

3 hugs
given
Default Re: I feel brain dead

I feel brain dead 90% of the time. Not sure if its from being on meds for so long or getting off them. No fun at all!
j2073 is offline   Reply With Quote
Old 11-05-2016, 12:06 PM   #6
Anonymous52845
Guest
Anonymous52845 has no updates. Edit
 
Posts: n/a
Default Re: I feel brain dead

Me too, and I'm blaming it on the topamax. I call it dope-amax
  Reply With Quote
"Thanks for this!" says:
Hugs from:
Old 11-05-2016, 03:50 PM   #7
Member
hammerklavier has no updates.
 
Member Since: Oct 2016
Location: Seattle
Posts: 93
7 hugs
given
Default Re: I feel brain dead

I feel brain fogged, but my spirit is fighting underneath, though it sometimes feels very futile. Definitely the meds. Are you saying you experience this as a symptom of the illness?
hammerklavier is offline   Reply With Quote
Old 11-05-2016, 09:45 PM   #8
Grand Member
 
Altarian's Avatar
Altarian Fallen from grace.
 
Member Since: Apr 2013
Location: Sisseton, SD, US
Posts: 954
My Mood:

5 yr Member
26 hugs
given
PC PoohBah!
Default Re: I feel brain dead

I wish i knew what it was to feel brain dead. My mind never stops no matter what i try. I hate to say i'm actually jealous of you who get moments of brain dead or brain drain.
__________________


"Sometimes a person needs to listen to what is not said and ignore that which is being said to find the true meaning of someone's intentions"

I follow my own drum as a tree hugging dirt worshipper and do not follow the teachings of any man made spiritual paths founder. You respect my way of life and i'll respect yours.
Altarian is offline   Reply With Quote
Old 12-20-2016, 10:21 AM   #9
Veteran Member
 
neodoering's Avatar
neodoering is struggling to be a source of light
 
Member Since: Nov 2016
Location: San Diego
Posts: 533
My Mood:

6 hugs
given
Default Re: I feel brain dead

Quote:
Originally Posted by Leselase View Post
When I'm on a low, I feel so brain dead. I just can't think, my brain cells feel like they're disintegrating by the second..

I'm feeling this right now. I think I prefer the manic side. What about you guys? Does anyone else experience this brain dead feeling?
I call this, 'The Stupids,' and yes, I experience it from time to time. I think it's a reaction with the medication, both anti-psychotics and mood stabilizers. It becomes very hard to think, and the same half dozen thoughts cycle through my head over and over, very slow and lazy. It's not painful, or debilitating, other than I can't think clearly for periods of hours at a time. It also doesn't happen every day, or even every week. Just occasionally, but noticeably. I think it's just part of the price we have to pay for the medication, so suck it up, Buttercup!
neodoering is offline   Reply With Quote
Old 01-31-2017, 03:40 PM   #10
Member
chunkymonkey555 has no updates.
 
Member Since: Apr 2011
Posts: 69
My Mood:

5 yr Member
6 hugs
given
Default Re: I feel brain dead

Quote:
Originally Posted by neodoering View Post
I call this, 'The Stupids,' and yes, I experience it from time to time. I think it's a reaction with the medication, both anti-psychotics and mood stabilizers. It becomes very hard to think, and the same half dozen thoughts cycle through my head over and over, very slow and lazy. It's not painful, or debilitating, other than I can't think clearly for periods of hours at a time. It also doesn't happen every day, or even every week. Just occasionally, but noticeably. I think it's just part of the price we have to pay for the medication, so suck it up, Buttercup!
My brain fog has been around for a month, every single moment of the day. I can't just let it go like your milder condition
chunkymonkey555 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -5. The time now is 01:32 AM.


Powered by vBulletin® — Copyright © 2000 - 2018, Jelsoft Enterprises Ltd.



advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines